Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 137, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 25, 2009, 12:37 AM CDT for 6 counties in Illinois. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2009, 12:37 AM CDT (05:37 UTC)
- Expired
- Jul 25, 2009, 1:30 AM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Christian County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL, Sangamon County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 70 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 1:15 AM CDT | TSTM WND DMG | Windsor, IL | TREE UPROOTED IN WINDSOR |
| Jul 25, 1:16 AM CDT | TSTM WND GST 60 | 2 S Pana, IL | |
| Jul 25, 1:20 AM CDT | HAIL 0.75 | 2 W Trowbridge, IL | HAIL REPORTED IN KINGMAN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 9:51 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Jul 24, 11:00 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 250537
SVRILX
ILC021-115-139-147-167-173-250630-
/O.NEW.KILX.SV.W.0137.090725T0537Z-090725T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1237 AM CDT SAT JUL 25 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
SOUTHERN MACON COUNTY IN CENTRAL ILLINOIS...
MOULTRIE COUNTY IN CENTRAL ILLINOIS...
SOUTHERN PIATT COUNTY IN CENTRAL ILLINOIS...
SOUTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 130 AM CDT.
* AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTH OF MONTICELLO TO 12 MILES SOUTHWEST OF DECATUR
TO 4 MILES SOUTHWEST OF SPRINGFIELD...AND WAS MOVING SOUTHEAST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHATHAM...
HAMMOND...
EDINBURG...
AUBURN...
STONINGTON...
MOWEAQUA...
DALTON CITY...
DIVERNON...
OTHER LOCATIONS IN THIS WARNING INCLUDE...ALLENVILLE...ASSUMPTION...
BETHANY...CERRO GORDO...COWDEN...FINDLAY...KINCAID...LAKEWOOD...
LOAMI...LONG CREEK...LOVINGTON...MACON...MORRISONVILLE...MOUNT
AUBURN...MOUNT ZION...PANA...PAWNEE...ROCHESTER...SHELBYVILLE...
STEWARDSON...SULLIVAN...TAYLORVILLE...TOWER HILL...WESTERVELT AND
WINDSOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3935 8915 3935 8953 3952 8955 3953 8974
3976 8992 3978 8909 3990 8873 3991 8849
3923 8848 3922 8915
TIME...MOT...LOC 0536Z 337DEG 29KT 3988 8856 3973 8909
3972 8968
$$
AUTEN3 follow-up statements
000
WWUS53 KILX 250555
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1255 AM CDT SAT JUL 25 2009
ILC021-115-139-147-167-173-250630-
/O.CON.KILX.SV.W.0137.000000T0000Z-090725T0630Z/
SHELBY IL-MOULTRIE IL-CHRISTIAN IL-SANGAMON IL-MACON IL-PIATT IL-
1255 AM CDT SAT JUL 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EXTREME SOUTHWESTERN PIATT...SOUTHERN MACON...SOUTHERN
SANGAMON...CHRISTIAN...MOULTRIE AND SHELBY COUNTIES...
AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CADWELL TO MOWEAQUA TO DIVERNON...MOVING SOUTHEAST AT
35 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...SULLIVAN...
TAYLORVILLE...KIRKSVILLE...ASSUMPTION...ALLENVILLE...PALMER...
OWANECO...FINDLAY...WOLF CREEK STATE PARK AND EAGLE CREEK STATE PARK.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 94.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 86 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3935 8915 3935 8953 3952 8955 3953 8974
3976 8989 3978 8909 3980 8874 3979 8849
3923 8848 3922 8915
TIME...MOT...LOC 0555Z 337DEG 29KT 3965 8848 3960 8905
3955 8964
$$
SMITH000
WWUS53 KILX 250612
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
112 AM CDT SAT JUL 25 2009
ILC115-147-167-250622-
/O.CAN.KILX.SV.W.0137.000000T0000Z-090725T0630Z/
SANGAMON IL-MACON IL-PIATT IL-
112 AM CDT SAT JUL 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN PIATT...
SOUTHERN MACON AND SOUTHERN SANGAMON COUNTIES IS CANCELLED...
LAT...LON 3935 8915 3935 8953 3949 8955 3950 8896
3964 8850 3923 8848 3922 8915
TIME...MOT...LOC 0612Z 337DEG 29KT 3950 8852 3938 8894
3944 8952
$$
ILC021-139-173-250630-
/O.CON.KILX.SV.W.0137.000000T0000Z-090725T0630Z/
SHELBY IL-MOULTRIE IL-CHRISTIAN IL-
112 AM CDT SAT JUL 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHERN CHRISTIAN...SOUTHERN MOULTRIE AND SHELBY COUNTIES...
AT 112 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GAYS TO TOWER HILL TO MORRISONVILLE...MOVING SOUTHEAST
AT 35 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...GAYS...
LAKEWOOD...STRASBURG...OCONEE...CLARKSBURG...COWDEN...MODE...
TROWBRIDGE AND STEWARDSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3935 8915 3935 8953 3949 8955 3950 8896
3964 8850 3923 8848 3922 8915
TIME...MOT...LOC 0612Z 337DEG 29KT 3950 8852 3938 8894
3944 8952
$$
AUTEN000
WWUS53 KILX 250635
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
135 AM CDT SAT JUL 25 2009
ILC021-139-173-250645-
/O.EXP.KILX.SV.W.0137.000000T0000Z-090725T0630Z/
SHELBY IL-MOULTRIE IL-CHRISTIAN IL-
135 AM CDT SAT JUL 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHRISTIAN...SOUTHERN
MOULTRIE AND SHELBY COUNTIES EXPIRED AT 130 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3935 8915 3935 8953 3949 8955 3950 8896
3964 8850 3923 8848 3922 8915
TIME...MOT...LOC 0612Z 337DEG 29KT 3950 8852 3938 8894
3944 8952
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 12:21 AM CDT, 16 minutes earlier.
Area forecast discussion, Jul 25, 12:21 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1221 AM CDT SAT JUL 25 2009 .DISCUSSION... ISSUED 820 PM CDT FRI JUL 24 2009 LARGE COMPLEX OF STORMS TO OUR NORTH BEGINNING TO SHIFT SOUTH- SOUTHEAST AND SHOULD BEGIN TO AFFECT OUR NORTHERN COUNTIES OVER THE NEXT HOUR. STRONGEST INSTABILITY REMAINS ACRS WRN IL AND POINTS WEST WITH ML CAPES ARND 3500 J/KG FROM NRN MO INTO EAST CENTRAL IOWA. COLD FRONT ANALYZED FROM SOUTHWEST WISCONSIN THRU CNTRL IA WL PUSH INTO OUR AREA WELL AFTER MIDNIGHT PRECEDED BY THE SCATTERED CONVECTION. WL PROBABLY SEE A WATCH ISSUED FOR AT LEAST OUR NRN THIRD OF THE FORECAST AREA AS THE STORMS SHIFT SOUTH THIS EVENING. HAVE UPDATED THE GRIDS TO REFLECT EXPCTD CONDITIONS INTO THE EARLY MRNG HOURS. SHOULD HAVE THE UPDATE OUT SOON. && .AVIATION... ISSUED 1215 AM CDT SAT JUL 25 2009 A LINE OF THUNDERSTORMS DEVELOPED LATE THIS EVENING IN NRN ILLINOIS AND DOVE SOUTH ACROSS CENTRAL ILLINOIS. DEALING WITH FAST MOVING THUNDERSTORMS IN THE FIRST COUPLE HOURS OF THE TAF PD FOR DEC CMI AND SPI. LLWS INDUCED BY THUNDERSTORMS AND TS GUSTS TO 60KT AND FREQUENT LIGHTNING WILL REMAIN AN ISSUE AT FIRST...DROPPING VSBYS AND CIGS TO LIFR AT TIMES. OTHER THAN THAT... IN THE WAKE OF THE STORMS...CONDITIONS RAPIDLY IMPROVE TO VFR AND ARE EXPECTED TO MAINTAIN VFR... WITH BKN CIGS OVER 5K FT...THROUGH TO MORNING...AFTER 10Z. BEYOND 14/15Z...SHOULD SCT OUT TO SIMPLY CIRRUS AND HOLD THAT THROUGH 06Z TOMORROW NIGHT. HJS && .PREV DISCUSSION... ISSUED 215 PM CDT FRI JUL 24 2009 18Z SURFACE MAP SHOWING COLD FRONT EXTENDING FROM NORTHWEST TIP OF WISCONSIN SOUTHWEST INTO NEBRASKA. PERSISTENT SUPERCELL WHICH ORIGINATED IN MINNESOTA EARLIER TODAY HAD MOVED INTO NORTHEAST IOWA. ASSOCIATED CIRRUS BLOWOFF MOVING INTO THE NORTHERN CWA WITH JUST SOME SCATTERED CUMULUS FURTHER SOUTH. TEMPERATURES ACTUALLY TRYING TO GET NEAR NORMAL FOR A CHANGE AND WERE IN THE LOWER 80S. TIMING OF COLD FRONT AND ASSOCIATED STORM CHANCES IS THE PRIMARY FORECAST ISSUE TODAY...AS WELL AS NEXT STORM SYSTEM IN THE TUESDAY-WEDNESDAY TIME FRAME. SHORT TERM...TONIGHT THROUGH MONDAY... CURRENT PROJECTIONS ON THE IOWA SUPERCELL WOULD PLACE IT NEAR GALESBURG AROUND 6 PM. IT APPEARS TO BE RIDING ALONG THE EDGE OF THE INSTABILITY AXIS IN IOWA AND MAY JUST SKIM THE WESTERN FRINGES OF THE CWA. MODELS DO INDICATE A POSSIBILITY OF SOME EASTWARD DEVELOPMENT THIS EVENING...BUT BETTER CHANCES MORE LIKELY OVERNIGHT WITH THE ARRIVAL OF THE MAIN COLD FRONT. NORTHWEST HALF OF THE CWA HAS BEEN INCLUDED IN THE DAY1 SLIGHT RISK FROM SPC. SOUTHEAST HALF OF CWA MORE LIKELY TO SEE THE RAIN HOLD OFF UNTIL AFTER MIDNIGHT. MODELS IN GOOD AGREEMENT WITH TIMING OF THE FRONTAL PASSAGE... CLEARING THE SOUTHEAST CWA EARLY SATURDAY AFTERNOON. MAY SEE A FEW SEVERE STORMS SOUTH OF I-70...BUT BEST INSTABILITY WITH THE FRONT IS MOST LIKELY AFTER IT PASSES THROUGH THE CWA. WILL DIMINISH RAIN CHANCES FROM NORTHWEST TO SOUTHEAST AS THE DAY PROGRESSES...WITH AREAS NORTHWEST OF I-55 LARGELY DRY. NORTHWEST FLOW EXPECTED FOR THE SECOND HALF OF THE WEEKEND...WITH UPPER LOW JUST NORTH OF THE GREAT LAKES. TEMPERATURES EXPECTED TO BE BELOW NORMAL AGAIN...BUT STILL IN THE 80-85 DEGREE RANGE FOR HIGHS SUNDAY AND MONDAY. LONG TERM...TUESDAY THROUGH FRIDAY... UPPER RIDGE ALONG THE WEST COAST EXPECTED TO AMPLIFY AS THE WEEK PROGRESSES...WITH NORTHWEST FLOW CONTINUING OVER THE NORTH CENTRAL U.S. TEMPERATURES EXPECTED TO REMAIN BELOW NORMAL THROUGH THE WEEK...ALTHOUGH NOT EXCESSIVELY SO. PERIODIC DISTURBANCES WILL ZIP ACROSS THE MIDWEST IN THIS FLOW. THE FIRST OF THESE IS EXPECTED TO ARRIVE ON TUESDAY AS A COLD FRONT PUSHES THROUGH THE STATE. CONTINUED WITH SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR TUESDAY AND TUESDAY NIGHT...LINGERING ACROSS THE SOUTHEAST INTO WEDNESDAY. NEXT SYSTEM EXPECTED TO ARRIVE THURSDAY NIGHT AND FRIDAY. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 24, 3:10 PM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT FRI JUL 24 2009 ILZ027>031-036>038-040>053-251100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 310 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS DEVELOPING AHEAD OF A COLD FRONT...ARE EXPECTED TO MOVE INTO PARTS OF NORTHWEST AND CENTRAL ILLINOIS THIS EVENING. LARGE HAIL...DAMAGING WIND GUSTS...FREQUENT LIGHTING...AND BRIEF VERY HEAVY RAINFALL ARE ALL POSSIBLE WITH THE STRONGEST STORMS. THE HIGHEST THREAT OF SEVERE STORMS WILL BE ALONG AND NORTHWEST OF A HAVANA TO BLOOMINGTON LINE...PRIMARILY BETWEEN 6 PM AND 10 PM. THE THREAT OF SEVERE STORMS WILL CONTINUE EAST OF THE I-55 CORRIDOR INTO THE EARLY MORNING HOURS...THOUGH THE THUNDERSTORMS ARE EXPECTED TO SHOW A WEAKENING TREND LATER THIS EVENING...WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STORMS COULD LINGER INTO SATURDAY MORNING...BUT NO ADDITIONAL SEVERE WEATHER IS EXPECTED. THE NEXT CHANCE OF THUNDERSTORMS WILL BE TUESDAY AND TUESDAY NIGHT...WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ054>057-061>063-066>068-071>073-251100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 310 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL APPROACH FROM THE NORTHWEST LATE TONIGHT... BRINGING THUNDERSTORMS TO THE REGION. SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL...BUT THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO REMAIN FARTHER NORTHWEST...IN CENTRAL AND NORTHERN ILLINOIS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STORMS WILL CONTINUE ON SATURDAY MORNING...AS THE COLD FRONT MOVES ACROSS THE REMAINDER OF EASTERN ILLINOIS. A FEW SEVERE STORMS COULD DEVELOP AROUND MIDDAY...SOUTH OF I-70...BEFORE THE COLD FRONT PUSHES INTO INDIANA. THE NEXT CHANCE OF THUNDERSTORMS WILL BE TUESDAY NIGHT INTO WEDNESDAY...WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 25
In the hours before
Local storm report, Jul 25, 12:22 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1222 AM CDT SAT JUL 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND GST 1 N ABINGDON 40.82N 90.40W
07/24/2009 M60 MPH KNOX IL MESONET
&&
25Local storm report, Jul 25, 12:23 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1223 AM CDT SAT JUL 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM HEAVY RAIN 1 N ABINGDON 40.82N 90.40W
07/24/2009 M1.51 INCH KNOX IL MESONET
RAIN FELL IN 90 MINUTES
&&
25Local storm report, Jul 25, 12:28 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT SAT JUL 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG HAVANA 40.30N 90.06W
07/24/2009 MASON IL LAW ENFORCEMENT
TREES DOWN
&&
25Local storm report, Jul 25, 12:30 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1230 AM CDT SAT JUL 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG GREEN VALLEY 40.41N 89.64W
07/24/2009 TAZEWELL IL LAW ENFORCEMENT
1 LARGE TREE DOWN
&&
25Local storm report, Jul 25, 12:32 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1232 AM CDT SAT JUL 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG GREENVIEW 40.08N 89.74W
07/24/2009 MENARD IL LAW ENFORCEMENT
1 LARGE TREE DOWN. CORRECTED LOCATION.
&&
25Local storm report, Jul 25, 12:36 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1236 AM CDT SAT JUL 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND DMG 1 E MACKINAW 40.53N 89.34W
07/24/2009 TAZEWELL IL CO-OP OBSERVER
TREE BLOWN ONTO JON BOAT DOCKED AT FISHING PIER AT
HERITAGE LAKE. BOAT SUNK.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:53 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Peoria, Stark | 52 min |
| Jul 24, 9:37 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Woodford | 53 min |
| Jul 24, 10:19 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 56 min |
| Jul 24, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Mason, Peoria, Tazewell, Woodford | 48 min |
| Jul 24, 11:01 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 44 min |
| Jul 24, 11:16 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Piatt and 2 more | 59 min |
| Jul 24, 11:46 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt, Vermilion | 59 min |
| Jul 24, 11:46 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler | 44 min |
| Jul 24, 11:57 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 48 min |
| Jul 25, 12:06 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Menard, Moultrie and 1 more | 39 min |
| Jul 25, 12:56 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar, Moultrie and 2 more | 64 min |
| Jul 25, 1:32 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more | 73 min |
| Jul 25, 6:35 AM CDT | Special Weather Statement | ILX | Moultrie, Shelby | 40 min |
| Jul 25, 7:04 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.